# SDR AALA200802170

- Difficulty date: August 22, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 53,320 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80437
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T351/22AUG.  AFTER TAKE OFF FLIGHT ATTENDANTS REPORTED BLUE HAZE COMING FROM AIR CONDITIONING.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED AUXILIARY POWER UNIT (APU) DUE TO OIL SATURATING APU COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPS.
